eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Glutathione cause Rosacea?

Summary: there is no Rosacea reported by people who take Glutathione yet.

We study 138 people who have side effects while taking Glutathione from FDA and social media. Find out below who they are, when they have Rosacea and more.

You are not alone: join a mobile support group for people who take Glutathione and have Rosacea >>>

 

 

 

 

Glutathione

Glutathione has active ingredients of glutathione. It is often used in hepatic function abnormal. (latest outcomes from 155 Glutathione users)

Rosacea

Rosacea (a skin condition that causes facial redness) has been reported by people with osteoporosis, osteopenia, high blood pressure, high blood cholesterol, rheumatoid arthritis. (latest reports from 2,828 Rosacea patients)

On Feb, 28, 2015: No report is found

Do you have Rosacea while taking Glutathione?

You are not alone! Join a mobile support group:
- support group for people who take Glutathione
- support group for people who have Rosacea

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Four years ago received comprehensive neurological workup to ro m.s. still have certain symptoms, including moderate to severe itching nos, intercostal muscle spasms. ???? (1 answer)
    Am wondering if I should pursue additional testing for M.S. Itching has not subsided on back and lower abdomen; dermatological exams all negative. Intercostal muscle spasms intermittent, but severe at times. Now have a swollen lymph node in groin persisting for 3+ weeks. Should I be concerned that M.S. is still a possibility? All neuro tests for M.S., including MRIs, electromyographic studies, etc. all negative four years ago.
  • Does humira cause excessive sweating?
    Having psoriaticarthritis,fibromyalgia,psoriais,restless leg syndrome,roseacea and high blood pressure means complex health issues and a complex list of medication to go with it. Iam suffering extreme sweating,flushing and now a tickled cough. Now it could be due to going through the change (menopause) but that started a year ago and although I was getting the flushes and sweating,it was nothing like it is now! To me,it seems the excessive sweating started roughly a month after taking Humira. Having so many health issues I'm in tune with any changes and note and monitor them. I started Humira 10 months ago now. My Psoriasis has cleared completely so I'm really pleased. Usually,there's a trade off and you end up with something else! Could the issues I have be down to a single drug on the list,or a combination?
  • Is least vitiligo symptom on skin caused by l-glutahione?
    Taking Ranidine only when having gerd. At the same time, treating melasma by taking supplement and vitamin -- L-Glutathione& Blackmore Buffered C 500 MG. But taking them 4-5 days then stop for a few days and then taking again for about 6 weeks.
    Then just found out some white some white spots on skin (arm, leg, neck) but very small, around 2 mm.
  • Why im having cramps and a feeling of something hard to my breathing. i feel heavy in my chest . i started this feeling when i take glutathione. please help me.. do i need to continue taking it?
    Please advice me about my condition. I really need your answers. I want to make it sure if im safe taking glutathione having this kind of effects in my body. What should i do and what should i take.im taking glutathione because i want my skin to whiten.
  • What does a methotrexate rash look like? a cytarabine rash? if either of these chemos is responsible for my rash, what does it indicate about appropriate therapies going forward?
    Treated for Stage 1 Diffuse Large B-Cell Lymphoma in 2009 and had only 4 courses of Chemo vs the usual 6 due to a rash that showed up on Day 14 of the 4th cycle. At end of treatment and 1 year following PET scan was negative.



    Diagnosed in April 2013 with Burkitt Lymphoma. Negative for HIV-AIDS, Epstein-Barr, liver disease. Active nodes on both sides of diaphragm but brain MRI and bone marrow negative. Have received HYPER-CVAD therapy courses 1A, 1B, 2A, and 2B. On day 4 of 2B course showed a flat rash mostly on forearms & lower abdomen with some involvement of chest, neck, and back. Not really itchy but sensitive if rubbed by clothing. No fever. Diarrhea, but diarrhea has followed every chemo course usually starting Day 5 and continuing for 2 or 3 days. So far, doctor has not commented on whether methotrexate, cytarabine, or something else used to treat side effects might be causing the rash, but does say it looks like a drug rash.



    On Day 11 of this chemo course my platelets & hemoglobin were low enough to require transfusions of platelets and 2 units of blood. WBC and ANC profoundly low despite having had a Neulasta shot on Day 4.

More questions for: Glutathione, Rosacea

You may be interested at these reviews (Write a review):

  • Spironolactone caused meibomian gland dysfunction
    I started taking spironolactone to help with hormonal acne. I took 1 pill for 3 months without any noticeable problems. Then my dermatologist increased to 2X/day. Within 1 week the glands in my eyes (meibomian glands) completely clogged up and caused severe dry eye. I continued taking the spironolactone for 6 weeks and my eyes didn't get any better (at the time I didn't know there was a connection to the med). I did some research on line and found out the spironolactone can actually cause this problem. I completely stopped the spironolactone and after 1 month my eyes are better.

More reviews for: Glutathione, Rosacea

Comments from related studies:

  • From this study (2 months ago):

  • Rosacea appeared after a few months on Methadone.

    Reply

  • From this study (4 months ago):

  • Myoma

    Reply

  • From this study (4 months ago):

  • LWAVER on Oct, 24, 2014:

    My partner and I have been assisting hundreds of people in many countries around the world using the Lifewave Glutathione patches with great success for various conditions. These are Non Transdermal patches (Nothing ingested or induced into the body), that communicate with the body with Infra Red light to produce a continual highly raised level of Glutathione. There have been no known negative side effects other than in some cases the adhesive may cause a minor rash and if concerned the patches can be applied with a suitable medical tape or placed on the clothing. The patches can produce nausea initially because of the powerful detox effects but this usually passes quite quickly once the body adjusts. Drinking extra water also helps ease the nausea and improve the results with the patches. If the initial nausea is too uncomfortable the patches can be removed for a time to allow the body to adjust. The patches far more effective than any other know method to raise glutathione levels, are low in cost and easy for anyone to use. While raising the Glutathione levels and creating a safe detox the patches also create a huge boost to the immune system. The patches are extensively clinically studied and researched to confirm their effectiveness.

    We are seeking feedback from various sources and notice many in this forum have been using various methods to raise Glutathione levels with varying results. We would welcome any response from people that have been using the Lifewave patches toward some guidance for various conditions. bob@lifewaveaus.com.au (M age 72, Adelaide, Australia)

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.